# SDR CNMA200300001

- Difficulty date: January 17, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 106,088 hours, 21,681 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230100201
- Part serial: PL0090
- Condition: Dislodged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT GATE FLIGHT ATTENDANT OPENED R-1 DOOR WITHOUT DISARMING DOOR.  SLIDE CAME OUT OF ITS CONTAINER AND LANDED ON TOP OF CATERING TRUCK AWAITING TO DELIVER.  APPARENTLY SLIDE DID NOT FALL FAR ENOUGH TO ACTIVATE DEPLOYMENT MECHANISM.  SLIDE WAS REMOVED AND REPLACED, SLIDE BEING SENT IN TO CHECK AND OVERHAUL.  (P)
